# SDR 03FDEA01372

- Difficulty date: August 6, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11
- Aircraft serial: 48554
- Aircraft time: 40,034 hours, 5,966 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC199113
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP OUTBOARD HINGE (FLAP SIDE) OUTBOARD PIVOT HOLE FOUND CORROSION.  LT WING OUTBD FLAP OUTBD HINGE (FLAP SIDE) OUTBD PIVOT HOLE REPAIR CARRIED-OUT AS PER FEDEX EA 1-5750-71800: WINGS - LT AND RT OUTBOARD FLAP - OUTBOARD HINGE BRACKET BORE CORRODED
